MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000249664

Медицинская библиотека · Dermatologica · 1984

Etretinate (Tigason) hepatitis in 2 patients.

van Voorst Vader P C, Houthoff H J, Eggink H F, Gips C H

Клинический случайСтатьяПеревод в очереди

Аннотация

A histologically confirmed, clinically inapparent and reversible hepatitis occurred in 2 patients (1 psoriasis, 1 basal cell nevus syndrome) within the first months after introduction of etretinate therapy. Causes of hepatitis other than etretinate were not found. Reintroduction of etretinate resulted in reactivation and/or persistence of the hepatitis in both patients. These data strongly suggest that the hepatitis in both patients was caused by etretinate. Later the basal cell nevus syndrome patient was given 13-cis-retinoic acid, which caused no liver test disturbances during a follow-up period of 6 months.

Для цитирования: van Voorst Vader P C, Houthoff H J, Eggink H F, Gips C H. Etretinate (Tigason) hepatitis in 2 patients.. Dermatologica. 1984. DOI: 10.1159/000249664.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.